Contact us on: 01267 232677
No items found matching the search criteria
Calpol Six Plus Sugar Free Suspension contains paracetamol 250 mg/5 ml.
Pain and fever relief.
This is a pharmacy only product, i.e a medicine, for your peace of mind you may enter information below which our pharmacist will read and advise if required. If you would like to contact our pharmacist first please click here
The Calpol Vapour Plug & Nightlight contains a blend of aromatic oils including lavender, chamomile, menthol, camphor and eucalyptus.
These oils help to soothe and comfort your child at night time whilst helping to clear and ease breathing.
Soothing 8 hour night time comfort
Nurofen For Children Strawberry Singles is designed to relieve pain and reduce fever.
Each 5ml of oral suspension contains Ibuprofen 100mg.
Colief Infant Drops. Lactase enzyme drops for adding to infant or breast milk to reduce lactose content.
Safe from birth.
For relief of:
Weleda Chamomilla 3X Granules are helpful for babies and young children who suffer from colic and teething pain
© 2014-2017 Walter Lloyd and Son Ltd. Terms and conditions | Privacy & Cookies Policy. Web Design by Uprise Marketing